Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Eczema on back, breasts, arms, dry skin, welts on face. Taking steroids injections. Cure?

My sister has been diagnosed with severe eczema which coveres her back, breasts and arms. Her skin is extremely dry and painful, her skin constantly sheds and she has episodes of extreme itchiness. Yesterday she developed large pus filled welts on her face. She received a steroid injection and she is taking Benadryl with no success. We are at a loss can this be eczema or is it something else?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, welcome to HCM.
As you have mentioned your sister's problem with itchy lesion over the back and a pus-filled lesion means she is having an infection now. At that moment, steroid will be problematic. Probably she is having some generalized eczematous condition that may also be Ichthyosis, psoriasis or contact dermatitis. So it needs a proper diagnosis & then actual therapy. Nowadays effective remedies are available. Don't worry. Kindly consult a good dermatologist. He will examine her & if needed will do some investigations.
Hope she will be ok.
Good luck
Answered: Sun, 8 May 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor